# SDR UALA2013052203540

- Difficulty date: May 21, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 75,530 hours, 28,535 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALON FIRE EXTINGUISHER BRACKET BROKEN AT FIRST CLASS BULKHEAD, ACFT LEFT.   ATTACHED BRACKET AT FIRST CLASS BULKHEAD FIRE EXT, OPS CHECKED GOOD.
